I’m 7 weeks post-op THR right anterior approach. I’ve been processing nicely walking 30-4o minutes 2-3x a day (approx. 3-4 miles). I’ve also been swimming 2-3 times a week (freestyle using a swim buoy) and extremely light spinning on the bike for 10-15 minutes at a time. I add the swim or bike every other day so as not to over do it. About 4 days ago I stopped taking the Aspirin and Celebrex (NSAID ant-inflammatory) prescribed by my surgeon (45 day prescription). Since then I have had some stiffness/soreness in the quad (right where the stitches were) as well as a twinge in the groin area. Anyone experience this after stopping any meds prescribed by their surgeon?
Obviously, the logical thinking here is that the meds were providing anti-inflammatory characteristics and once I stopped the pain/tighness ratcheted up a bit. Just wondering if anyone else had a similar experience? I was advised by the PT to back off the bike and limit walks to 20 minutes for a few days to see if it resolves.
Thanks for your input,